# SDR UPS97824613

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 520-530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION INSIDE B-PIT DOOR FRAME CUTOUT LOWER FOWARD F/S 520 TO 530 STR 32 TO 33R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 51-1-21, 53-4-0, 53-2-0.
